# SDR UALA2013010400050

- Difficulty date: January 3, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 71,292 hours, 26,216 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TO MM THAT UNDER TOW ODOR IN CABIN ELECTRICAL-BURNING PLASTIC.  ACCOMPLISHED CHECKS PER MM 05-51-56, CHECKED ALL C/B PANELS, RECIRC FANS, GALLEY OVENS, COFFEEMAKERS, HOTPLATES, CHILLERS, EQP COOLING FANS, RAN PACKS HIGH HEAT, CHECKED WINDOWS AFTER WINDOW HEAT IS ON NO ARCING NOTED, CHECKED CABIN LIGHTS NO DEFECTS NOTED.
